Advertisement

Some properties of holomorphic curves in almost complex manifolds

  • Jean-Claude Sikorav
Chapter
Part of the Progress in Mathematics book series (PM, volume 117)

Abstract

The study of holomorphic curves in almost complex manifolds can be viewed as the confluence of two fields.

Keywords

Riemann Surface Compact Riemann Surface Beltrami Equation Removable Singularity Holomorphic Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    L. V. Ahlfors, Lectures on quasiconformal mappings, Van Nostrand, Princeton, 1966.zbMATHGoogle Scholar
  2. [2]
    L. Bers, An outline of the theory of pseudoanalytic functions, Bull. Amer. Math. Soc. 62 (1956), 291–332.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289–304.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    H. Hofer, private communication.Google Scholar
  5. [5]
    D. McDuff, Examples of symplectic structures, Invent. Math. 89 (1987), 13–36.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    D. McDuff, The local behaviour of J-holomorphic curves in almost complex 4-manifolds, J. Diff. Geom. 34 (1991), 143–164.MathSciNetzbMATHGoogle Scholar
  7. [7]
    D. McDuff, Singularities of J-holomorphic curves in almost-complex 4-manifolds, J. Geom. Anal 2 (1992), 249–265.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    D. Mumford, A remark on Mahler’s compactness theorem, Proc. Amer. Math. Soc. 28 (1971), 289–294.MathSciNetzbMATHGoogle Scholar
  9. [9]
    Y.-G. Oh, Removal of boundary singularities of pseudoholomorphic curves with Lagrangian boundary conditions, Comm. Pure Appl. Math. 45 (1992), 121–139.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1974.zbMATHGoogle Scholar
  11. [11]
    I. N. Vekua, Generalized analytic functions, Pergamon, London, 1962.zbMATHGoogle Scholar
  12. [12]
    W. Wendland, Elliptic systems in the plane, Pitman, London, 1979.zbMATHGoogle Scholar

Copyright information

© Springer Basel AG 1994

Authors and Affiliations

  • Jean-Claude Sikorav

There are no affiliations available

Personalised recommendations